# SDR UALA2011081104217

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 46,435 hours, 18,393 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING O2 MASK DROP TEST FOR CF999, FOUND DOOR 2L O2 MASK NOT DROPPING.  REPLACED O2 CONTAINER PER AMM, OPS TEST GOOD.
